# SDR UALA2012011100230

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 35,175 hours, 14,345 cycles
- Engine: Iae V2522A5
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR BACKSHELL BROKEN & WIRING DAMAGED AT BULKHEAD FEED THRU 1400VP. RUBBER INSULATOR FOR WIRE TO BACKSHELL AND CLAMP.  REPLACED BACKSHELL, WIRING NOT DAMAGED, INSTALLED HARDWARE.
